# SDR FDEA201204201509

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 78,191 hours, 26,852 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

DURING LEFT WING DUMP VALVE OPS CHECK, SMOKE WAS NOTICED IN FWD LWR E&E BAY.   INSPECTED COOLING FAN, FOUND DEBRIS.  REMOVED DEBRIS PERFORMED OPS CHECK, ADJUSTMENT AND TEST.  CHECKED GOOD, NO SMOKE, ACFT OK TO CONTINUE REF AMM 21-26-02-5-0.
